# SDR DALA1250223604

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 13,209 hours, 4,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER SEAT 15D EMERGENCY FLOOR  LIGHTING DAMAGED OR INOPERATIVE.  MX SECURED EMERGENCY LIGHT AT SEAT 15D. OPS CHECKED OK.
